# SDR IPXA2018090433455

- Difficulty date: August 18, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: AUB756425
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 3 PYLON SUPPORT ANGLE (CLIP) ABOVE FWD SIDE OF PRECOOLER HAS 2 CRACKS AT UPPER END. REMOVED AND REPLACED NR 3 PYLON SUPPORT ANGLE (CLIP) ABOVE FWD SIDE OF PRECOOLER IAW SRM 51-31-01 AND 54-05-41. (MINOR)
